MathSciNet Relay Station
MathSciNet bibliographic data
MR670501 10J10
Lachaud, Gilles Une présentation adélique de la série singulière et du problème de Waring. (French) [An adelic presentation of the singular series and the Waring problem] Enseign. Math. (2) 28 (1982), no. 1-2, 139–169.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement